当前位置:首页 > 学术活动 > 综合报告

 

中科院数学与系统科学研究院

数学研究所

中科院华罗庚数学重点实验室 

综合报告会

Colloquium

 

 

报告人Prof. Junyi XieUniversité de Rennes, France

 On the Zariski dense orbit conjecture

  间:2020.12.02(星期三),16:00-17:00(15:30-16:00为茶点时间, 地点: 数学院南楼N920)

  点:数学院南楼N226

  要:We prove the following theorem. Let f be a dominant endomorphism of a projective surface over an algebraically closed field of characteristic 0. If there is no nonconstant invariant rational function under f, then there exists a closed point whose orbit under f is Zariski dense. This result gives us a positive answer to the Zariski dense orbit conjecture for endomorphisms of projective surfaces. We define a new canonical topology on varieties over an algebraically closed field which has finite transcendence degree over Q. We call it the adelic topology. This topology is stronger than the Zariski topology and an irreducible variety is still irreducible in this topology. Using the adelic topology, we propose an adelic version of the Zariski dense orbit conjecture, which is stronger than the original one and quantifies how many such orbits there are. We also prove this adelic version for endomorphisms of projective surfaces, for endomorphisms of abelian varieties, and split polynomial maps. This yields new proofs of the original conjecture in the latter two cases.

附件
相关文档

维多利亚老品牌76696vic|首頁(欢迎你)